# SDR ASOA2019062155079

- Difficulty date: June 15, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N13538
- Make and model: Emb EMB-145LR
- Aircraft serial: 145527
- Aircraft time: 41,443 hours, 32,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 101714
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 23,404 hours, 18,372 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED SEVERAL EMERGENCY LIGHTS INOPERATIVE IN THE AFT CABIN AND OVERWING. R & R #4 EMERGENCY LIGHT BATTERY PACK, OPERATIONAL CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
